On Solvability of a Certain Nonlocal Problem for a Laplace Equation
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 205-208
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article, we prove the solvability of a nonlocal problem with integral conditions for the Laplace equation in a rectangular domain.
Keywords:
nonlocal problem, integral condition, solvability.
@article{VSGTU_2010_120_1_a22,
author = {N. V. Beylina},
title = {On {Solvability} of a {Certain} {Nonlocal} {Problem} for {a~Laplace} {Equation}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {205--208},
year = {2010},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a22/}
}
TY - JOUR AU - N. V. Beylina TI - On Solvability of a Certain Nonlocal Problem for a Laplace Equation JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2010 SP - 205 EP - 208 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a22/ LA - ru ID - VSGTU_2010_120_1_a22 ER -
%0 Journal Article %A N. V. Beylina %T On Solvability of a Certain Nonlocal Problem for a Laplace Equation %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2010 %P 205-208 %V 120 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a22/ %G ru %F VSGTU_2010_120_1_a22
N. V. Beylina. On Solvability of a Certain Nonlocal Problem for a Laplace Equation. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 205-208. http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a22/
[1] A. V. Bitsadze, A. A. Samarskii, “On some simple generalizations of linear elliptic boundary problems”, Sov. Math., Dokl., 10 (1969), 398–400 | Zbl
[2] A. L. Skubachevskii, “Nonlocal Elliptic Problems with a Parameter”, Mathematics of the USSR-Sbornik, 49:1 (1984), 197–206 | DOI | MR | Zbl
[3] A. K. Gushchin, V. P. Mikhailov, “On Solvability of Nonlocal Problems for a Second-Order Elliptic Equation”, Russian Academy of Sciences. Sbornik. Mathematics, 81:1 (1995), 101–136 | DOI | MR
[4] A. K. Gushchin, “A condition for the compactness of operators in a certain class and its application to the analysis of the solubility of non-local problems for elliptic equations”, Sbornik: Mathematics, 193:5 (2002), 649–668 | DOI | DOI | MR | Zbl